# SDR DALA2025081306066

- Difficulty date: August 13, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 61,178 hours, 32,169 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPT AND F/O ALL OF A SUDDEN BOTH NOTICED A STRONG SULFER/ROTTEN EGG SMELL.   INSP APU COMPARTMENT NO DEFECTS NOTED. RAN PACK NO ODOR DETECTED . C/W W/C 0550-2002.
